계명대학교 의학도서관 Repository

Adriamycin에 의해 유발된 가역적인 심근병증 1례

Metadata Downloads
Author(s)
도영록송홍석조주연
Alternative Author(s)
Do, Young RokSong, Hong SukCho, Ju Yeon
Publication Year
2002
Keyword
AdriamycinCardiomyopathy
Abstract
Adriamycin is a chemotherapeutic agent highly effective against a
wide range of neoplasms. A primary limiting factor to the administration of this
drug is a cardiotoxicity, which frequently develops when the cumulative dose
exceeds 500 mg/m2. Cardiomyopathy, which may develop even after a year of discontinuation
of adriamycin therapy, is though to be rapidly progressive and unresponsive
to standard cardiac therapy. We experienced a case of adriamycininduced
cardiomyopathy. A 53-year-old male patient who received 337 mg/m2 of
adriamycin experienced congestive heart failure at 5 years since the completion of
the therapy. Endomyocardial biopsy showed vacuolization of myocytes and focal
fibrotic areas. The patient responded to diuretics, inotrophic agents, and an
angiotensin converting enzyme inhibitors, and resolution of left ventricular dysfunction
was verified by plain chest radiography and echocardiography.
Alternative Title
A Case of Reversible
Adriamycin-Induced Cardiomyopathy
Department
Dept. of Dentistry (치과학)
Dept. of Internal Medicine (내과학)
Publisher
Keimyung University School of Medicine
Citation
Keimyung Medical Journal, Vol.21(1) : 117, 2002
Type
Article
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/15248
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.